# SDR 2018FA0000353

- Difficulty date: August 27, 2018
- Submitted: September 4, 2018
- Operation: General aviation
- Aircraft: N2145J
- Make and model: Cessna 172S
- Aircraft serial: 172S9418
- Aircraft time: 1,749 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Aileron Sytsem
- Part time: 1,749 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREMATURE WEAR IN AILERON CONTROL CABLES. WEAR HAS OCCURRED IN TWO SEPARATE PLACES, BOTH DIRECT CABLES (P/N:0510105-260) AND THE CROSSOVER CABLE (P/N: 0510105-264) WORE AT THE PULLEYS IN THE CABIN OVERHEAD AND DIRECT CABLES P/N: 0510105-262 AND CROSSOVER CABLES (P/N: 0510105-264, 0510105-265) WORE IN BOTH WINGS AT THE PHENOLIC RUB STRIPS. CABLES REPLACED AT AIRFRAME TOTAL TIME: 1749.0 HRS. IN SERVICE.
